MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; 4.75MM CURVED ROD, COBALT CHROME, 40MM LENGTH

GLOBUS MEDICAL, INC. CREO; 4.75MM CURVED ROD, COBALT CHROME, 40MM LENGTH
Model Number 7067.7040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was available for evaluation.It was reported that an initial surgery was completed in (b)(6) 2023 for a tlif at l4-l5 using an altera interbody spacer and creo 4.75 cocr screws and rods.A revision surgery was completed in (b)(6) 2025 to extend the construct to l5-s1 and evaluate the previous fusion at l5-s1.During the second surgery, the left rod implanted in the initial surgery was found to be fractured.It was further reported the patient appeared to have a non-union at l4-l5.The rods and screws from the original surgery at l4-l5 were then replaced with new rods and screws and the construct was extended down to s1 with an additional altera interbody spacer placed at l5-s1.Optical microscopy showed scratches evident on the surface of the rod and slight straightening of the rod, although the cause of these factors and potential relationship to the rod failure could not be ascertained.The product is within the anticipated risk; therefore, the overall risk of the system has been maintained and will continue to be monitored.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision was needed to replace a broken creo 4.75mm curved rod that was causing patient pain post operatively.

Brand Name
CREO
Common Device Name
4.75MM CURVED ROD, COBALT CHROME, 40MM LENGTH
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21752405
Report Number3004142400-2025-00071
Device Sequence Number21244575
Product Code MNH
UDI-Device Identifier00889095196191
UDI-Public00889095196191
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7067.7040
Device Lot NumberJNA230PD/JNA751ND
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown